Polynomial and spline estimators of the distribution function with prescribed accuracy

Tom 36 / 2009

Zbigniew Ciesielski, Ryszard Zieliński Applicationes Mathematicae 36 (2009), 1-12 MSC: Primary 62G07; Secondary 62G30, 60E15. DOI: 10.4064/am36-1-1

Streszczenie

Dvoretzky–Kiefer–Wolfowitz type inequalities for some polynomial and spline estimators of distribution functions are constructed. Moreover, hints on the corresponding algorithms are given as well.

Autorzy

  • Zbigniew CiesielskiInstytut Matematyczny PAN
    Abrahama 18
    81-825 Sopot, Poland
    e-mail
  • Ryszard ZielińskiInstytut Matematyczny PAN
    /Sniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek